# SDR SCNA20240124019

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 21,496 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 755212: - - EMERGENCY EXIT OVERWING LIGTH (PLACARD) MISSING. - - RESOLUTION: REPLACED EMERGENCY EXIT OVERWING LIGHT LENSE IAW B737 AMM 33-51-01-960-801
